My medication and the reason I left.
Post Reply
 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
30-08-2016, 06:22 PM
RE: My medication and the reason I left.
(30-08-2016 05:02 PM)Banjo Wrote:  All I ask of moderators or anyone else is to remember that often dealing with me is like giving directions to a cat.

I would like to be amongst you all again, but those fears regarding the site persist. If I seem out of it and am posting gibberish, please just tell me to STFU and I will.

STFU is certainly not needed with you Banjo...sometimes, perhaps, a gentle nudge. Wink

As for gibberish...you don't hold a candle to some who visit this place. Blink

Welcome back my friend. Thumbsup

See here they are the bruises some were self-inflicted and some showed up along the way. - JF

We're all mad here. The Cheshire Cat
Find all posts by this user
Like Post Quote this message in a reply
[+] 3 users Like Anjele's post
30-08-2016, 06:35 PM
RE: My medication and the reason I left.
(30-08-2016 05:02 PM)Banjo Wrote:  My real concern was that I may hurt the forum itself. Drive away new members and such. This in turn could hurt new members and deprive them of the help they can receive from those here with shared experiences.

With everything you are dealing with you still put others first. Trying to live up to your example is hard enough already so cut it out already!

The only way you could hurt the forum would be to stop participating. Don't worry about saying something wrong, we've got you covered.

Atheism: it's not just for communists any more!
America July 4 1776 - November 8 2016 RIP
Find all posts by this user
Like Post Quote this message in a reply
[+] 8 users Like unfogged's post
30-08-2016, 06:40 PM
RE: My medication and the reason I left.
(30-08-2016 05:02 PM)Banjo Wrote:  I have been modelling....

I REEally think you should stick to drums, mate! Confused

I kid Tongue

No, seriously, tho, a centerfold of you in a banana hammock would be enough to knock you off my hero list! Hobo

But you're still The Man, Banjo! Bowing
Heart

Find all posts by this user
Like Post Quote this message in a reply
[+] 4 users Like TheGulegon's post
30-08-2016, 06:43 PM
RE: My medication and the reason I left.
Dale's protégé.




There is only one really serious philosophical question, and that is suicide. -Camus
Find all posts by this user
Like Post Quote this message in a reply
[+] 4 users Like GirlyMan's post
30-08-2016, 06:54 PM
RE: My medication and the reason I left.
(30-08-2016 06:43 PM)GirlyMan Wrote:  Dale's protégé.




Thumbsup

I am off on a Taso search and lovin' every minute of it!

See here they are the bruises some were self-inflicted and some showed up along the way. - JF

We're all mad here. The Cheshire Cat
Find all posts by this user
Like Post Quote this message in a reply
[+] 1 user Likes Anjele's post
30-08-2016, 06:56 PM
RE: My medication and the reason I left.
Memories are all that carry us beyond our bodies.
We're all on this big spinning ball. For as long as we live, we're all together.

Banjo. Hug

A new type of thinking is essential if mankind is to survive and move to higher levels. ~ Albert Einstein
Find all posts by this user
Like Post Quote this message in a reply
[+] 2 users Like kim's post
30-08-2016, 07:19 PM
RE: My medication and the reason I left.



There is only one really serious philosophical question, and that is suicide. -Camus
Find all posts by this user
Like Post Quote this message in a reply
[+] 4 users Like GirlyMan's post
30-08-2016, 08:14 PM
RE: My medication and the reason I left.
Dale, I'll add you and Girly to the list of people who I can lend an ear to, as I visit and see a PM. You're a couple of characters, and anything I can do within my limited abilities of support is offered to help make your lives better would please me.
Find all posts by this user
Like Post Quote this message in a reply
[+] 1 user Likes Fireball's post
31-08-2016, 01:50 AM
RE: My medication and the reason I left.
(30-08-2016 07:19 PM)GirlyMan Wrote:  


Thanks Girly. He did that while I was in hospital to make me feel better.

Many thanks to everyone. Much appreciated. Smile

NOTE: Member, Tomasia uses this site to slander other individuals. He then later proclaims it a joke, but not in public.
I will call him a liar and a dog here and now.
Banjo.
Find all posts by this user
Like Post Quote this message in a reply
[+] 2 users Like Banjo's post
31-08-2016, 01:56 AM
RE: My medication and the reason I left.
(31-08-2016 01:50 AM)Banjo Wrote:  Many thanks to everyone. Much appreciated. Smile

Dude, seriously... I wish you knew how much we love and admire you. Your kind heart and empathy, your talent, your open-mindedness, your wit, and your knowledge of history and sociology... there is no point at which your presence has not enriched this forum and the lives of its members. You're not just one of us, you're a great many things that I (and, I'm sure, most of us) aspire to be.

The very idea that you'd lose a modicum of your value to us because of the side effects of a medication you're taking is preposterous. Sorry, pal... I know you hold yourself to high standards, but that's how I see it.

Meanwhile, tell us about what else you've been doing to keep your mind busy, because I know you have. I'm looking especially forward to seeing some of the models you've been working on, which you already mentioned.

And welcome back. I already feel a great weight has lifted. Hug

"Theology made no provision for evolution. The biblical authors had missed the most important revelation of all! Could it be that they were not really privy to the thoughts of God?" - E. O. Wilson
Find all posts by this user
Like Post Quote this message in a reply
[+] 3 users Like RocketSurgeon76's post
Post Reply
Forum Jump: